# SDR A6WA200540061

- Difficulty date: January 26, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT STRUCTURE AT FS 280, RBL 9 BOTH CLIPS ARE CRACKED IN RADIUS AT TOP.  REPAIRED CABIN FLOOR SUPPORT STRUCTURE AT FS 280 RBL 9 IAW BRAS EO 601R-53-5924.  (M)
